The Michigan Mathematical Journal

Proper holomorphic mappings on flag domains of SU(p,q)-type on projective spaces

Sui-Chung Ng

Full-text: Open access

Article information

Michigan Math. J., Volume 62, Issue 4 (2013), 769-777.

First available in Project Euclid: 16 December 2013

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32H35: Proper mappings, finiteness theorems 32M105 32M15: Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras [See also 22E10, 22E40, 53C35, 57T15]
Secondary: 53C35: Symmetric spaces [See also 32M15, 57T15] 14M15: Grassmannians, Schubert varieties, flag manifolds [See also 32M10, 51M35]


Ng, Sui-Chung. Proper holomorphic mappings on flag domains of SU(p,q)-type on projective spaces. Michigan Math. J. 62 (2013), no. 4, 769--777. doi:10.1307/mmj/1387226164.

Export citation


  • M. S. Baouendi, P. Ebenfelt, and X. Huang, Holomorphic mappings between hyperquadrics with small signature difference, Amer. J. Math. 133 (2011), 1633–1661.
  • M. S. Baouendi and X. Huang, Super-rigidity for holomorphic mappings between hyperquadrics with positive signature, J. Differential Geom. 69 (2005), 379–398.
  • S. Feder, Immersions and embeddings in complex projective spaces, Topology 4 (1965), 143–158.
  • F. Forstneric, Proper holomorphic mappings: A survey, Several complex variables (Stockholm, 1987/88), Math. Notes, 38, pp. 297–363, Princeton Univ. Press, Princeton, NJ, 1993.
  • P. Griffiths and J. Harris, Principles of algebraic geometry, Wiley, New York, 1978.
  • S.-C. Ng, Cycle spaces of flag domains on Grassmannians and rigidity of holomorphic mappings, Math. Res. Lett. (to appear).
  • Y.-T. Siu, Techniques of extension of analytic objects, Lecture Notes in Pure and Appl. Math., 8, Dekker, New York, 1974.
  • J. Wolf, The action of a real semisimple Lie group on a complex flag manifold, I: Orbit structure and holomorphic arc components, Bull. Amer. Math. Soc. 75 (1969), 1121–1237.